MAUDE Adverse Event Report: AXOGEN CORPORATION AXOGUARD HA+ NERVE PROTECTOR; NERVE CUFF

AXOGEN CORPORATION AXOGUARD HA+ NERVE PROTECTOR; NERVE CUFF
Lot Number LB1506021
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Seroma (2069)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device utilization report was pulled (b)(6) 2026.29 products from this lot were reported implanted.The recall report was pulled (b)(6) 2026.31 devices from this lot were invoiced and sold.There are not other complaints reported for this lot.A review of the device lot history record indicated the device was manufactured to specifications.No nonconformances were identified in devices released for distribution.The lot produced 36 devices.According to the device lot history record, all devices released for distribution met the final inspection specification requirements and sterilization requirements.
 
Event or Problem Description
This is an initial, serious, spontaneous report regarding a female patient (age unknown) who underwent a cubital tunnel revision in which axoguard ha+ nerve protector was implanted on (b)(6) 2024, and subsequently experienced incision site inflammation, implant site pain, and implant site seroma requiring explant.Following implantation, the patient developed localized redness, irritation, and pain at the surgical site.Due to persistent symptoms, the ha+ device was explanted on (b)(6) 2026.

Brand Name
AXOGUARD HA+ NERVE PROTECTOR
Common Device Name
NERVE CUFF
Manufacturer (Section D)
AXOGEN CORPORATION
111 w oak ave
suite 500
tampa FL 33602
Manufacturer (Section G)
EVERGEN
1425 innovation place
west lafayette IN 47906
Manufacturer Contact
rachel thomas
111 w oak ave
suite 500
tampa, FL 
MDR Report Key25669274
Report Number3017860045-2026-00011
Device Sequence Number13375059
Product Code JXI
UDI-Device Identifier10850828007135
UDI-Public(01)10850828007135(17)241116(30)1(10)LB1506021
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2024
Device Lot NumberLB1506021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale